# SDR ASAA2025011656207

- Difficulty date: January 16, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 40,444 hours, 12,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD SUPPORT ANGLE R/H STA 500L IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO RH BULKHEAD SUPPORT ANGLE AT STA 500L IAW BOEING 737-900 SRM 51-40-02-0G-0 W 1.8 O .071 R 0.0 L 3.2 D .071.
